Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19538
Title: STABLE K-THEORY AS A DERIVED FUNCTOR
Authors: BETLEY, S
PIRASHVILI, T
First Published: 21-Oct-1994
Publisher: ELSEVIER SCIENCE BV
Citation: JOURNAL OF PURE AND APPLIED ALGEBRA, 1994, 96 (3), pp. 245-258
DOI Link: 10.1016/0022-4049(94)90101-5
ISSN: 0022-4049
Links: http://hdl.handle.net/2381/19538
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.